# SDR SWIA201436188

- Difficulty date: January 18, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,093 hours, 12,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL JUST AFT OF SERVICE DOOR IS CORRODED.  C-CHECK REPLACED DAMAGED RT FLOOR SILL IAW STS EA.
